Considering getting Botox and a little filler for under eye creasing when smiling. I don't have resting wrinkles yet, but am told getting Botox before wrinkles will help to keep from getting them. Once I do get the Botox and filler, will it look worse once it wears off and I don't keep at it? I'm told not to get it done until I'm ready for the on going commitment as it's not something to do just once in awhile. Is this true and will getting Botox in one area create wrinkles in another area?
Once You Get Botox, Will It Make Your Wrinkles Worse if You Don't Keep Going Once It Wears Off?
Doctor Answers (18)
Won't get worse
Look the same as before treatment
Can Botox make wrinkles worse if you don't have repeat treatments?
Botox can be preventative. For example, if an individual frequently frowns, the Botox can decrease the frowning, thus decreasing the lines that will appear in the future.
Once the Botox and/or filler wears off, you will not look any different than if you never had the injections. They only mask the effects of aging. Botox will last an average of 3 months, and fillers generally last 6 months on average - sometimes longer depending on the patient. Getting Botox in one area will not create wrinkles in another area. From here, I would recommend doing your homework, and choosing a physician with a great deal of experience. This will ensure you are able to obtain the best possible result from the treatment. Thank you, and I wish you the best of luck!
You might also like...
Botox for wrinkles
Botox injections improve and prevent facial wrinkles. Botox effects usually last 3-4 months, and sometimes longer with repeated treatments. If you stop doing Botox, the results won't get dramatically worse, but you'll slowly start losing the results gained by previous maintenance injections.
Botox prevents wrinkles, it does not make them worse.
Botox will prevent your wrinkles from worsening while you keep up with your treatments. If you decide to stop having Botox treatments, you will slowly lose the relaxing effect of Botox and will resume the normal development of wrinkles with movement. Botox will not make wrinkles worse.
Botox Rebound Effect
There is no risk of wrinkles looking "worse" after Botox wears off. However, you may think they do because you will notice them more after getting used to the wrinkle-free face of Botox.
If You Stop Having BOTOX. Will I Look Worse???
If you receive BOTOX treatments for dynamic facial wrinkles the results often are
AMAZING!!!! If at any time you decide to stop treatments, there will be no untoward effect. You will just go back to baseline, with the ability to form those nasty wrinkles and lines once again.
Will your wrinkles worsen if you stop Botox...
Botox is one of the most commonly performed plastic surgery procedures and it has been used by men and women for years. When correctly injected, it normally lasts for about four months. Botox is FDA approved and has been in use for over 25 years so its safety is well documented. Once the effect of Botox wears off, the skin will not be any worse than it was before the treatment. The aging process will continue if you don't reinject, but if you take a Botox break, you can usually resume with nice results. Be sure to consult with an experienced Botox injector to answer all of your questions.
Botox and fillers
It is a commitment, if you want to keep the wrinkles formed at bay, and help with volume, over time. Botox doesn't cause more wrinkles but because you've treated one area, you can automatically have other muscles in neighboring areas that are recruited and used instead.
Botox will not make wrinkles worse
Botox will not cause worsening of your wrinkles after treatment effects dissipate. You will return to your normal baseline afterwards. It is a safe and effective treatment when used by an experienced cosmetic dermatologist/ surgeon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.